MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Codes Device Issue (2379); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 09/18/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The autopulse platform has not been received in complaint for investigation.A supplemental report will be filed when investigation has been completed.Not returned to manufacturer.
 
Event or Problem Description
It was reported that during training, the autopulse platform (s/n: (b)(4)) did not function properly.The new lifeband detached from the platform.Multiple attempts were made to contact the reporter to obtain additional information; however, were unsuccessful.No patient involved with this event.No additional information provided.

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key6091603
Report Number3010617000-2016-00801
Device Sequence Number13544108
Product Code DRM
UDI-Device Identifier00849111001199
UDI-Public00849111001199
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/09/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0740-21
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2016
Initial Report FDA Received Date11/09/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1